# SDR AALA20160722007

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 76,502 hours, 40,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 23187
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 47,320 hours, 24,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY ASSEMBLY B5-103 REMOVED, SUSPECT BAD. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.
